MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 87070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth: (b)(6).It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an ablation procedure involving a intellanav mifi open-irrigated ablation catheter, three viking electrode catheters, and an dynamic xt catheter, the patient experienced tamponade.The event required invasive intervention to resolve and prolongation of hospitalization, however the details of the intervention were not specified.No further patient complications were reported.The devices are not expected to be returned to boston scientific for analysis.
 
Additional Manufacturer Narrative
Date of birth: 1976.Updated coding to include f12: serious injury/ illness / impairment.It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12920712
Report Number2134265-2021-15275
Device Sequence Number14701066
Product Code DRF
UDI-Device Identifier08714729878070
UDI-Public08714729878070
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model Number87070
Device Catalogue Number87070
Device Lot Number0027582502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYNAMIC XT CATHETER; DYNAMIC XT CATHETER; INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER; INTELLANAV MIFI OPEN-IRRIGATED ABLATION CATHETER; VIKING ELECTRODE CATHETER; VIKING ELECTRODE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale